# SDR DALA2022070504629

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 48,979 hours, 25,128 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - WHILE WORKING AA# 2527-01041-02 FOUND 25 DEF DID NOT OPEN PSU OXY PANEL. CORRECTIVE ACTION: REPACKED PSU PANEL 25 DEF PER A319 AMM TASK 35 -21-43.(8597135)
